# SDR UVVR2017122200047

- Difficulty date: December 19, 2017
- Submitted: December 22, 2017
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N797SA
- Make and model: Gulstm GIV
- Aircraft serial: 1081
- Aircraft time: 12,668 hours, 6,106 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1159SCH23131
- Part serial: 627G
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WAS RAISED. RED LIGHT REMAINED ILLUMINATED IN LANDING GEAR HANDLE. LANDING GEAR HANDLE WAS LOWERED BUT GREEN LIGHT WOULD NOT ILLUMINATE FOR RIGHT MAIN LANDING GEAR. LEFT GEAR AND NOSE GEARING INDICATED DOWN AND LOCKED. LANDING GEAR WAS CYCLED UP AND DOWN SEVERAL TIMES WITH SAME RESULTS AS PREVIOUSLY DESCRIBED. FLIGHT CREW PERFORMED EMERGENCY EXTENSION PROCEDURE AND LANDING GEAR WAS SUCCESSFULLY EXTENDED AND 3 GREEN DOWN AND LOCKED LIGHTS ILLUMINATED. AIRCRAFT LANDED UNEVENTFULLY. AIRCRAFT WAS HANGARED AND JACKED. PERFORMED 9 NORMAL GEAR RETRACTIONS AND EXTENSIONS WITH PROPER INDICATIONS. ON THE 10TH RETRACTION THE RIGHT MAIN LANDING GEAR RETRACTED BUT THE DOOR DID NOT CLOSE AND A RED LIGHT REMAINED ON IN THE LANDING GEAR HANDLE. THE LANDING GEAR HANDLE WAS SELECTED TO THE DOWN POSITION. AT THIS TIME THE RIGHT LANDING GEAR DOOR BEGAN TO CLOSE AND THE RIGHT MAIN LANDING GEAR BEGAN TO FALL. THE LANDING GEAR AND DOOR CONTACTED EACH OTHER AND STUCK IN THIS POSITION, LANDING GEAR HALF DOWN AND DOOR HALF UP. EMERGENCY EXTENSION PROCEDURE WAS FOLLOWED TO EXTEND THE DOOR AND THE RIGHT MAIN LANDING GEAR. AFTER REPLACEMENT OF THE DOOR CONTROL VALVE THE LANDING GEAR WAS TESTED AND FOUND TO BE OPERATING NORMALLY. A SUCCESSFUL TEST FLIGHT WAS THEN PERFORMED.
